Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Is it safe to take atenolol without any imprint on it?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Is it safe to order meds from canada without perscription? I ordered atenolol and it was shipped from india and has no imprint on it just line down. The middle
Posted Sat, 16 Mar 2013 in Medicines and Side Effects
Answered by Dr. Nsah Bernard 1 hour later

I will be clear and direct with you it is not safe to buy a prescription medication like atenolol from a company that is not controlled by your state or government. Atenolol is a beta blocker that with potential side effects and if not rightfully taken can lead to adverse effects that you would not be able to manage on your own. From your question I do not understand if you are in India or Canada, but all the same, it is best to avoid taking drugs that are not OTC. If you are having HBP and/or tachyarrythmia it is better you consult a cardiologist (if you have issue of insurance) you may still consult a primary care doctor or get medical attention in an accredited clinic.

Hope this was helpful and wish you the best
Dr Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor